# SDR DALA2018070304419

- Difficulty date: July 2, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,307 hours, 24,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 IN HOLE 5 & HOLE 6 RT SIDE UPPER CORNER OF DOOR FRAME IN PASSENGER CABIN. REPLACED FRAME 20 RT SIDE AND FASTENERS AS PER SRM 51-72-11 AND ERA 569173-14 REV ORIGINAL.
